# SDR FDEA201306041188

- Difficulty date: June 4, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 55,937 hours, 10,383 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC0293511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LOWER ACCESS PANEL 541JB CUTOUT FORWARD EDGE LOWER CAP SURFACE FOUND CORRODED.   REPAIRED IAW EA 1-5710-T0300678A, PART 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
